HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Optimal control for absolutely continuous stochastic processes and the mass transportation problem

Files in This Item:
pre494.pdf892.92 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83640

Title: Optimal control for absolutely continuous stochastic processes and the mass transportation problem
Authors: Mikami, T. Browse this author
Issue Date: 1-Oct-2000
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 494
Start Page: 1
End Page: 17
Abstract: We study the optimal control problem for Rd-valued absolutely continuous stochastic processes with given marginal distributions at every time. This can be considered as a generalization of Monge-Kantorovich problem in which they fix marginal distributions only at an initial and a terminal times. When d = 1, we show that there exists a minimizer which is a function of a time and an initial point, that is, an optimal mass transportation. When d > 1, we only show that minimizers satisfy the same ordinary differential equation.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69244
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University